# SDR FDEA201606071859

- Difficulty date: June 7, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 575
- Aircraft time: 50,512 hours, 25,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 47, Y953 - Y1456, UNDERFLOOR ONE EACH WEB CRACKED.  REPAIRED WEB IAW SRM 53-15-15-201, PARA 5A, FIG 201, THE REPAIR WAS CATEGORY B.  THE FIRST INSPECTION THRESHOLD WAS 24000FC AFTER REPAIR EMBODIMENT.  THE SUBSEQUENT INSPECTION INTERVAL WAS 3000FC, THE INSPECTION METHOD WAS DVI.  MAJOR REPAIR IAW GMM6-2-100.
